Question for wellbutrin users

Discussion in 'General' started by Motoxridah, Mar 23, 2006.

  1. Alright so basically ive been kinda depressed my whole life regardless of how good I have it. Well recently the doc prescribed me wellbutrin which is an anti depressant and I Feel it has really fucked me up. First off, I CANNOT eat. If I try to eat in the morning I feel so nausios and feel like puking and sometimes I even do. Lunch rolls around and I have absolutely no desire to eat. Dinner comes around and I am still sick to my stomach but force myself to eat something small like a piece of fruit just so I Can say I ate something... In the past 2 days I have ate 1 orange and 1 bananna. If I force myself to eat I feel like puking. Now I read the symptoms of wellbutrin which is loss of appetite but I am really concerned for my health because I feel my body getting weaker and weaker from the lack of protein. I want to stop taking these anti depressants but my parents take the medicine very seriously because they want me to be fixed. I just hope this faze goes away or else I might be in for some serious trouble. Does anyone else take wellbutrin and have this effect?

    I just read up on all the symptoms with wellbutrin users and and was amazed at how many symptoms I suffer. I will list everything I am experiencing on a daily basis...abdominal pain (its so painful I feel like suicide is the best option to get out of the agony), agitation/and short temper, anxiety/stress, dry mouth, excessive sweating, headache, loss of appetite, nausea, vomiting, sleep disturbances (sometimes), sore throat(rarely)

    I feel like I would rather be depressed my whole life than suffer from this horrible medicine. Marijuana is the only thing that has helped me with depression, gain of appetite, falling asleep easier, and no nausea.

    **EDIT** I forgot to mention that I have only been on this medication for a month and have already lost 15 pounds the unhealthy way of starving myself.
     
  2. Wellbutrin is an SSRI, it functions on a molecular level in a similar manner to cocaine or other seratonin/dopamine re-uptake inhibitors. While I have not used wellbutrin I imagine that the appetite effects would be similar to that of the stimulants I have used. You already got one of my ideas; eating fresh fruits. They're about the only thing I could stomach when I was in that state. Also, use multi-vitamins and other nutritional supplements, they will help a lot from my experiences. Do you best to stay well hydrated and do your best to keep up the fresh fruit routine, hell, if you need protein and meat sounds terrible to you, you could hit up a local GNC or other health supplement store and explain your situation. Chances are they'll offer some options for getting your protein...
     

  3. Yeah I always take some vitamins in the morning but the bad part is, my 1st period class is weightlifting so I consume a lot of water in a short period of time and water+vitamins-no food=puking my guts up. Idont have a problem with staying hydrated but when I dont eat for a while and drink a lot I Feel sick to my stomach because theres nothing in there besides water and stuff. I just really miss feeling hungry. I haven't been able to enjoy food like I used to. I just want it to be normal again. FUCKKKKKK wellbutrin
     
  4. Heh, yeah, first semester my senior year of highschool i was a meth-head and had some lame phy-ed class first period. I just never wanted to eat on that stuff and normally I didn't...but that was all self-inflicted. I feel for ya considering you aren't bringing this on yourself...I dunno though, I rarely enjoy food very much or eat large quantities any more unless I'm stoned.....you could try MJ as a nutritional crutch. Who can argue with an excuse to smoke more?
     
  5. I've used Wellbutrin without the side effects, but if you have those you should be switched to a new anti-depressant ASAP. When I used to be on them, whenever I would get bad side effects they would just move me to another anti-depressant, so I don't see why they couldn't do that for you.
     

  6. That's weird because I had to go into the doctors to tell him how I am doing on the medication and I mentioned all the side effects it gives me and he assured me it would go away after some time?? Never once offered me something new. What an asshole!
     

  7. That's wierd. I mean my doctor told me to wait about a week or so before switching because of the side effects because often the side effects go away after like a week or so, but I mean if you've lost 15 lbs that's clearly not healthy.
     
  8. Hi. I'm taking wellbutrin too - just started recently. I had been taking effexor for years and decided on my own that i'm sick of being on that med and had been on it for too long. I am taking wellbutrin to help with the withdrawal effects of effexor (under dr. care of course). So I feel crappy but don't know if it is wellbutrin side effects, or effexor withdrawal.

    In my experience, it can take like 2 weeks for side effects to even out. If you aren't able to make it through that though, then do some research and go to your doctor with it and have a dialog. Express your concerns and don't let him go away without answering your questions. You pay him, remember (or your parents...)

    Anyway, feel free to PM if you have any concerns or questions.
     
  9. Bupropion, which is Wellbutrin, is also sold under the name Zyban which helps people stop smoking. It's also used for weight loss although I don't think that is has been approved for that use by the FDA, although I could be wrong. That is why you are losing weight. It doesn't affect all people like that when it comes to the weight loss. You need to talk to your doctor. Now, what's been said about it needing to be in your system for about 2 weeks is correct but you clearly are having issues with it that obviously override that whole "2 week" deal. Your health is in question when you aren't getting the real nutrients that you need.

    Good luck.
     
  10. Aloe Vera cubes in syurp got me past that negative of stimulants

    also yummy when you're stoned with just enough sugar to kick the couchlock but not the high
     
  11. well as for keeping yourself healthy id say try taking a daily vitamin suppliment. see i have a form of depression also but mine is weird. id rather not take meds becuase i dont want the same side effects. when i was 17 i had to take acutane for acne. it SUCKED... such bad mood swings for 3 months. plus i couldnt drink.

    id say go to your dr. and ask him to lower your dose or possibly switch meds. tell him it REALLY bothers you... plus i would think the 15lbs would be enough... but then again i would also think marijuana would be legal... so go figure.
     
  12. ^ if he decides to do that looking into supplements like 5-htp and st. johnswart after stopping the wellbutrin totally is probably an alternative

    lotta doctors in europe don't hand out scripts for anti-depressants they usually suggest st. johnswart for the problem and many find it works wonders
     
  13. what dosage are you on? how long have you been taking it? what time of day do you take it? what is your normal schedule like?
     

  14. I was on 500mg at the beginning but he lowered it to 300mg. I take it once a day in the morning. I have been taking it for close to two months now.
     
  15. dude stop taking it or lower the dose each day and give st. johnswart a try

    lotta people have turned around within a month of daily use and since its cheaper safer and easy to obtain its worth a shot
     

Grasscity Deals Near You

Loading...

Share This Page